Journal article icon

Journal article

Solution to a problem of Bollobás and Häggkvist on Hamilton cycles in regular graphs

Abstract:
We prove that, for large n, every 3-connected D-regular graph on n vertices with is Hamiltonian. This is best possible and verifies the only remaining case of a conjecture posed independently by Bollobás and Häggkvist in the 1970s. The proof builds on a structural decomposition result proved recently by the same authors.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jctb.2015.12.003

Authors


More by this author
Role:
Author
ORCID:
0000-0001-9767-2863
More by this author
Role:
Author
ORCID:
0000-0002-3059-4298
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
Journal of Combinatorial Theory, Series B More from this journal
Volume:
121
Issue:
Nov 2016
Pages:
85-145
Publication date:
2015-12-31
Acceptance date:
2015-11-01
DOI:
ISSN:
0095-8956
Language:
English
Keywords:
Pubs id:
pubs:820643
UUID:
uuid:62a295c4-9cc9-418f-a256-c36697522e0a
Local pid:
pubs:820643
Source identifiers:
820643
Deposit date:
2019-01-07

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP